# SDR AU971527

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: 412418001
- Condition: Cracked
- Location: Hoist Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HOIST BEAM ATTACHMENT FITTING CRACKED.
